Volume 19, issue 5 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060

Ben Davison and Sven Meinhardt

Geometry & Topology 19 (2015) 2535–2555
Abstract

We compute the motivic Donaldson–Thomas invariants of the one-loop quiver, with an arbitrary potential. This is the first computation of motivic Donaldson–Thomas invariants to use in an essential way the full machinery of μ̂–equivariant motives, for which we prove a dimensional reduction result similar to that of Behrend, Bryan and Szendrői in their study of degree-zero motivic Donaldson–Thomas invariants. Our result differs from theirs in that it involves nontrivial monodromy.

Keywords
Mathematical Subject Classification 2010
Primary: 14N35
Secondary: 14D23
References
Publication
Received: 30 January 2013
Revised: 26 August 2014
Accepted: 30 September 2014
Published: 20 October 2015
Proposed: Richard Thomas
Seconded: Jim Bryan, Lothar Göttsche
Authors
Ben Davison
Section de mathématiques
École Polytechnique Fédérale de Lausanne
Station 8
Bâtiment MA
CH-1015 Lausanne
Switzerland
Sven Meinhardt
Fachbereich C —Mathematik und Naturwissenschaften
Bergische Universität Wuppertal
Gaussstrasse 20
D-42119 Wuppertal
Germany